# SDR EISA95374

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, WEB SUPPORT FITTING ON RIGHT WING LEADING EDGE CAVITY CORRODED APPROXIMATELY WS 173.  REMOVED WEB SUPPORT FITTING IAW SRM B727 51-10-1.  FAB NEW SUPPORT FITTING IAW SRM B727 51-10-1.  ALODINED AND PRIMED WEB SUPPORT AREA AND FITTING IAW SRM B727 51-10-6.  INSTALLED NEW WEB FITTING IAW SRM B727 51-10-1.  (M)
